MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS TECNIS; TORIC IOLS

ABBOTT MEDICAL OPTICS TECNIS; TORIC IOLS
Model Number ZCT400
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
A report was received that a model zct400 13.0 diopter intraocular lens (iol) was explanted from a patient¿s operative eye as the iol implanted was the wrong power for the patient¿s needs.There was no issue with the lens.The patient needed a mono vision; they were 20/20 and just wanted a different lifestyle.The explanted iol was replaced with another zct400 lens of a higher diopter (16.0).There was no patient injury.
 
Additional Manufacturer Narrative
Patient gender was provided and is included in this follow up.Gender/sex: (b)(6).Device evaluation the product testing could not be performed because the product was not returned for evaluation.Device inspection could not be performed, therefore the reported complaint could not be confirmed.Manufacturing records were reviewed and the device was manufactured according to specification.A search on complaints revealed no similar complaints were received for this production order number to date.Based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to the manufacturer has been submitted.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA
MDR Report Key6577576
Report Number9614546-2017-00440
Device Sequence Number16167440
Product Code HQL
UDI-Device Identifier05050474553774
UDI-Public(01)05050474553774(17)210224
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date02/24/2021
Device Model NumberZCT400
Device Catalogue NumberZCT400U130
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/25/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/19/2017
Supplement Report FDA Received Date06/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;